Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Non-involutorial space transformations associated with a $Q_{1,2}$ congruence


Author: A. B. Cunningham
Journal: Bull. Amer. Math. Soc. 47 (1941), 309-312
DOI: https://doi.org/10.1090/S0002-9904-1941-07449-5
This work is cited by: Bull. Amer. Math. Soc., Volume 48, Number 10 (1942), 767--773
MathSciNet review: 0003941
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1941-07449-5